Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 114, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Nov 5, 2015, 5:40 PM CST for Grayson County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2015, 5:40 PM CST (23:40 UTC)
- Expired
- Nov 5, 2015, 6:03 PM CST
- In force
- 23 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 148 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
815
WFUS54 KFWD 052340
TORFWD
TXC181-060015-
/O.NEW.KFWD.TO.W.0114.151105T2340Z-151106T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CST
* AT 540 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR DORCHESTER...OR NEAR SHERMAN...MOVING
EAST AT 45 MPH. STORM SPOTTERS REPORTED A ROTATING WALL CLOUD NEAR
DORCHESTER. THIS STORM MAY PRODUCE A TORNADO AT ANY TIME!
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SHERMAN AROUND 545 PM CST.
KNOLLWOOD AROUND 550 PM CST.
BELLS AROUND 600 PM CST.
SAVOY AROUND 605 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE LUELLA
AND SOUTHMAYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3379 9651 3378 9651 3377 9650 3377 9642
3375 9641 3373 9638 3356 9638 3355 9675
3365 9676 3382 9653
TIME...MOT...LOC 2340Z 252DEG 41KT 3360 9669
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
CAVANAUGH2 follow-up statements
186
WWUS54 KFWD 052344
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CST THU NOV 5 2015
TXC181-060015-
/O.CON.KFWD.TO.W.0114.000000T0000Z-151106T0015Z/
GRAYSON TX-
544 PM CST THU NOV 5 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR EAST
CENTRAL GRAYSON COUNTY...
AT 544 PM CST...A CONFIRMED TORNADO WAS LOCATED OVER SHERMAN...MOVING
EAST AT 45 MPH.
HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. THIS TORNADO IS HEADED
DIRECTLY AT THE CITY OF SHERMAN...TAKE COVER IMMEDIATELY!
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
BELLS AROUND 600 PM CST.
SAVOY AROUND 605 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE LUELLA
AND SOUTHMAYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS OR IN A VEHICLE...MOVE
TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
&&
LAT...LON 3379 9651 3378 9651 3377 9650 3377 9642
3375 9641 3373 9638 3356 9638 3355 9670
3366 9675 3382 9653
TIME...MOT...LOC 2344Z 252DEG 41KT 3361 9664
TORNADO...OBSERVED
HAIL...1.25IN
$$
CAVANAUGH335
WWUS54 KFWD 060003
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CST THU NOV 5 2015
TXC181-060013-
/O.CAN.KFWD.TO.W.0114.000000T0000Z-151106T0015Z/
GRAYSON TX-
603 PM CST THU NOV 5 2015
...THE TORNADO WARNING FOR EAST CENTRAL GRAYSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3379 9651 3378 9651 3377 9650 3377 9642
3375 9641 3373 9638 3356 9638 3355 9670
3366 9675 3382 9653
TIME...MOT...LOC 0002Z 252DEG 41KT 3368 9639
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 5, 3:31 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 5, 3:31 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CST THU NOV 5 2015 .DISCUSSION... OUR UNUSUALLY WARM AND HUMID NOVEMBER WEATHER WILL END THIS WEEKEND. A LINE OF STRONG TO SEVERE CONVECTION HAS MOVED INTO THE NORTHWEST COUNTIES THIS AFTERNOON AND WILL PROGRESS THROUGH MUCH OF THE CWA THIS EVENING. FORCING FOR ASCENT WILL CONTINUE TO INCREASE THROUGH THIS EVENING AS A STRONG SHORT WAVE MOVES ACROSS THE GREAT PLAINS. AHEAD OF THE SHORT WAVE IS A 100+ KNOT JET THAT EXTENDS DOWN INTO NORTH TEXAS WITH THE REAR ENTRANCE REGION ALOFT AIDING FORCING FROM ABOVE. A DRYLINE OVER WEST TEXAS IS AIDING LOW LEVEL CONVERGENCE AND HELPING TO PUSH THIS CONVECTIVE LINE ACROSS THE REGION. THE ATMOSPHERE AHEAD OF THIS ACTIVITY IS UNSTABLE AND HAS ENOUGH SFC-1KM HELICITY TO PRODUCE STRONG ROTATING UPDRAFTS. THUS SOME TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH MID EVENING AT LEAST. THE ACTIVITY COMING OUT OF THE TEXAS HILL COUNTRY IS OF CONCERN AS IT CONTINUES TO INCREASE IN COVERAGE THIS AFTERNOON AND INTO THE EVENING. LATER THIS EVENING...THIS SYSTEM AND THE UPSTREAM LINEAR CONVECTION WILL LIKELY CONGEAL INTO ONE EXTENSIVE BAND OF RAIN/STORMS. THIS WILL RESULT IN HEAVY RAIN CORES AND ECHO TRAINING THAT WILL PRODUCE RAIN SWATCHES OF 1 TO 2 INCHES WITH SOME HIGHER AMOUNTS...THUS THE FLASH FLOOD WATCH WILL REMAIN AS IS THROUGH MIDNIGHT. THE ACTIVITY IS EXPECTED TO LINGER OVER THE SOUTHEAST COUNTIES FRIDAY THROUGH SATURDAY NIGHT AS THE SYSTEM BECOMES MORE PARALLEL TO THE UPPER FLOW. THUS...THERE IS A POTENTIAL FOR ANOTHER FLASH FLOOD WATCH IN THIS TIME PERIOD IF HEAVY RAINFALL OCCURS BEFORE FRIDAY NIGHT. THE INITIAL PUSH OF COOLER AIR INTO THE REGION ON FRIDAY WILL BRING TEMPERATURES BACK TO NORMAL...THEN AS THE UPPER TROUGH BECOMES MORE POSITIVELY TILTED...A SECOND SURGE AND MORE WIND WILL ARRIVE SATURDAY. THIS WILL ALSO PUSH THE RAIN OUT OF THE SOUTHEAST COUNTIES FOR THE REST OF THE WEEKEND. SUNDAY AND MONDAY WILL BE DRY AND THE COOLEST SO FAR THIS SEASON WITH LOWS IN THE 40S AND HIGHS IN THE 60S. TEMPERATURES TURN WARMER TUESDAY AS ANOTHER COLD FRONT NEARS. THIS FRONT WILL BRING RAIN CHANCES BACK TO THE REGION TUESDAY NIGHT THROUGH THURSDAY MORNING. THE FRONT IS EXPECTED TO PUSH THROUGH ON WEDNESDAY WITH ANOTHER ROUND OF BELOW NORMAL TEMPERATURES ON THURSDAY. 75 && .AVIATION... CIGS/VIS HAS BEEN BOUNCING AROUND AREA AIRPORTS THIS MORNING BUT EXPECTED TO GRADUALLY IMPROVE THROUGH THE EARLY AFTERNOON. LINE OF THUNDERSTORMS DEVELOPING OVER NORTHWEST TEXAS WILL BECOME BETTER ORGANIZED AS THE AFTERNOON PROGRESSES AND ARE EXPECTED TO MOVE NW- SE ACROSS THE TAF SITES GENERALLY FROM 23Z-03Z THOUGH A COUPLE OF HOURS LATER AT KACT. EXPECT FREQUENT LIGHTNING AND GUSTY WINDS WITH THESE THUNDERSTORMS. FAIRLY CONFIDENT ON THE TIMING CONCERNING THIS LINE OF THUNDERSTORMS...BUT LOWER CONFIDENCE ON WHAT MAY DEVELOP AHEAD OF THIS LINE. APPEARS THAT THERE WILL BE SCATTERED SHOWERS WITH EMBEDDED THUNDERSTORMS THIS AFTERNOON AHEAD OF THE LINE SO HAVE SHRA AND VCTS AN HOUR OR SO BEFORE THE LINE MOVES THROUGH BUT WILL CONTINUE TO MONITOR FOR POSSIBLE UPDATES DEPENDING UPON THE DEVELOPMENT OF PRECIP THIS AFTERNOON. FOLLOWING THE LINE OF THE THUNDERSTORMS....MVFR CIGS ARE EXPECTED FOR A COUPLE OF HOURS BEFORE DRIER AIR STARTS TO MOVE IN AT THE LOWER LEVELS. VFR CONDITIONS EXPECTED THEREAFTER THROUGH THE REMAINDER OF THE TAF PERIOD. WILEY && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 73 53 67 46 / 70 10 10 10 5 WACO, TX 57 72 55 66 46 / 100 30 50 30 10 PARIS, TX 56 72 52 66 41 / 100 10 10 10 10 DENTON, TX 51 71 49 66 42 / 40 10 10 10 5 MCKINNEY, TX 54 71 51 66 43 / 80 10 10 10 5 DALLAS, TX 56 72 54 67 46 / 80 10 10 10 5 TERRELL, TX 56 73 54 67 45 / 100 10 20 20 10 CORSICANA, TX 60 72 58 67 47 / 100 30 40 40 10 TEMPLE, TX 59 70 55 65 46 / 100 40 60 50 20 MINERAL WELLS, TX 49 70 49 67 41 / 20 10 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR TXZ093>095- 103>107-117>123-130>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, Nov 5, 3:43 AM CST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 AM CST THU NOV 5 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 AM CST THU NOV 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. A FEW STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON AND EVENING....WITH QUARTER SIZED HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTHEAST OF A LINE FROM COMANCHE TO SHERMAN THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH SATURDAY NIGHT...MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN LATE TUESDAY AND CONTINUE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY WEST OF A SHERMAN-DALLAS-LAMPASAS LINE THIS AFTERNOON...AND EAST OF A SHERMAN-DALLAS-LAMPASAS LINE THIS EVENING.
In the hours before
Local storm report, Nov 5, 5:06 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL DECATUR 33.23N 97.60W
11/05/2015 E1.00 INCH WISE TX TRAINED SPOTTER
QUARTER SIZE HAIL IN DECATUR. REPORT RELAYED VIA HAM
RADIO OPERATOR.Local storm report, Nov 5, 5:13 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL VALLEY VIEW 33.48N 97.17W
11/05/2015 E1.00 INCH COOKE TX EMERGENCY MNGR
QUARTER SIZE HAIL JUST SE OF VALLEY VIEW.Local storm report, Nov 5, 5:14 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 6 SE DECATUR 33.17N 97.53W
11/05/2015 E2.00 INCH WISE TX NWS EMPLOYEE
GOLF BALL TO HEN EGG SIZE HAIL REPORTED JUST SE OF
DECATUR BY OFF DUTY NWS METEOROLOGIST.Local storm report, Nov 5, 5:19 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL DECATUR 33.23N 97.60W
11/05/2015 E2.75 INCH WISE TX LAW ENFORCEMENT
DAMAGE TO POLICE VEHICLESLocal storm report, Nov 5, 5:26 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL KRUM 33.27N 97.25W
11/05/2015 E1.00 INCH DENTON TX TRAINED SPOTTER
ONE INCH HAIL 2 MILES NORTH OF KRUM.Local storm report, Nov 5, 5:34 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL DECATUR 33.23N 97.60W
11/05/2015 E1.75 INCH WISE TX PUBLIC
ESTIMATED GOLF BALL SIZE HAIL REPORT VIA SM IN DECATUR.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:18 AM CST | River Flood Warning | FWD | Dallas | 45 hr |
| Nov 5, 10:18 AM CST | River Flood Warning | FWD | Navarro | 3 days |
| Nov 5, 11:58 AM CST | Special Weather Statement | FWD | Young | 47 min |
| Nov 5, 12:23 PM CST | Special Weather Statement | FWD | Stephens | 52 min |
| Nov 5, 1:07 PM CST | Special Weather Statement | FWD | Palo Pinto | 53 min |
| Nov 5, 1:21 PM CST | Special Weather Statement | FWD | Young | 39 min |
| Nov 5, 1:24 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 34 min |
| Nov 5, 1:36 PM CST | Special Weather Statement | FWD | Jack, Young | 39 min |
| Nov 5, 1:55 PM CST | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 36 min |
| Nov 5, 2:06 PM CST | Severe Thunderstorm Warning | FWD | Montague | 54 min |
| Nov 5, 2:19 PM CST | Severe Thunderstorm Warning | FWD | Jack | 26 min |
| Nov 5, 2:32 PM CST | Special Weather Statement | FWD | Wise | 43 min |
| Nov 5, 3:08 PM CST | Special Weather Statement | FWD | Cooke | 52 min |
| Nov 5, 3:10 PM CST | Special Weather Statement | FWD | Cooke | 50 min |
| Nov 5, 3:23 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 31 min |
| Nov 5, 3:58 PM CST | Special Weather Statement | FWD | Grayson | 47 min |
| Nov 5, 4:17 PM CST | Tornado Warning | FWD | Tarrant | 28 min |
| Nov 5, 4:33 PM CST | Tornado Warning | FWD | Cooke, Denton, Wise | 27 min |
| Nov 5, 4:37 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 38 min |
| Nov 5, 4:44 PM CST | Severe Thunderstorm Warning | FWD | Wise | 46 min |
| Nov 5, 4:52 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 46 min |
| Nov 5, 4:59 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 61 min |
| Nov 5, 5:06 PM CST | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 39 min |
| Nov 5, 5:08 PM CST | Tornado Warning | FWD | Cooke, Grayson | 37 min |
| Nov 5, 5:12 PM CST | Severe Thunderstorm Warning | FWD | Denton, Wise | 48 min |
| Nov 5, 5:21 PM CST | Tornado Warning | FWD | Denton | 24 min |
| Nov 5, 5:28 PM CST | Areal Flood Advisory | FWD | Cooke, Grayson | 2 hr |
| Nov 5, 5:37 PM CST | Severe Thunderstorm Warning | FWD | Denton, Wise | 53 min |
| Nov 5, 5:58 PM CST | Severe Thunderstorm Warning | FWD | Denton | 32 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.